# SDR ABXA070203

- Difficulty date: June 12, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 49,663 hours, 66,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 9921839
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO ATTACH BRACKETS CORRODED AT NUT PLATES - STA 389 AND 408, LEFT BUTT LINE 33.  REMOVED CORROSION AT STA 389 AND 408, LEFT BUTT LINE 33 IAW DC9 SRM.
